# SDR CALA2014020600150

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 47,365 hours, 16,758 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED BETWEEN STRINGER 8R & STRINGER 9R STATION 867.  REMOVED DAMAGED FRAME WEB & INSTALLED REPAIR ANGLES BETWEEN STRINGER 8R & STRINGER 9R AT STATION 867 IAW EA 5310-04716 REV F.
